# SDR 9617869984

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE FS 598 BULKHEAD T-CAP FROM LONGERON 28L TO 28R.  REPAIRED CAP (P/N 5914865-29) PER EA 99-110725.
